MathSciNet Relay Station
MathSciNet bibliographic data
MR2566545 11J82 (11J04 11J13 11J72)
Fischler, Stéphane; Rivoal, Tanguy Irrationality exponent and rational approximations with prescribed growth. Proc. Amer. Math. Soc. 138 (2010), no. 3, 799–808.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement